# SDR SWAA2021041312405

- Difficulty date: February 13, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z ANGLE HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 747 TO STA 767. EVALUATED CORROSION ON AFT CARGO RH Z ANGLE FROM STA 747 TO STA 767; WL 160 AND RBL 20. FOUND TO BE OUT OF LIMITS DUE TO CORROSION ON FASTENER HOLES IAW SRM 5300531A2 FIG 103 SHEET 2 DET D. PART REPLACEMENT ACCOMPLISHED ON Y167612 146A7502-30.
